SMITH & NEPHEW, INC. HEALICOIL KNOTLESS RGNST; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Back to Search Results |
| Catalog Number |
72205135 |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
04/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).H11:this complaint was opened by smith+nephew to document a patient complication related to a product problem with a smith+nephew device.The reported issue(s) relate to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alter the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that, during an arcr surgery, after turning the deployment knob of the healicoil and the shaft was removed from a bone hole, the distal anchor axis remained to the tip of the inserter, while only the eyelet of the distal anchor was left implanted within the bone hole.The proximal anchor and the eyelet of the distal anchor secured and could not be removed from the patient.The procedure was resumed, without any delay, using the same device.No further complications were reported.